MathSciNet Relay Station
MathSciNet bibliographic data
MR2265993 93E11 (93B36)
de Souza, Carlos E.; Trofino, Alexandre; Barbosa, Karina A. Mode-independent ${\scr H}_\infty$ filters for Markovian jump linear systems. IEEE Trans. Automat. Control 51 (2006), no. 11, 1837–1841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement